Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 73, NWS Houston/Galveston, TX

June 6, 2011Chambers County, Liberty County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 6, 2011, 3:43 PM CDT for Chambers County, Liberty County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2011, 3:43 PM CDT (20:43 UTC)
Expired
Jun 6, 2011, 4:30 PM CDT
In force
47 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Chambers County, TX, Liberty County, TX

The radar

The Houston radar (KHGX), 46 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3767 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WUUS54 KHGX 062043
SVRHGX
TXC071-291-062130-
/O.NEW.KHGX.SV.W.0073.110606T2043Z-110606T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
343 PM CDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHAMBERS COUNTY IN SOUTHEAST TEXAS...
  SOUTHEASTERN LIBERTY COUNTY IN SOUTHEAST TEXAS...

* UNTIL 430 PM CDT

* AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTH OF ANAHUAC...OR 15 MILES SOUTHEAST OF LIBERTY...AND MOVING
  SOUTHWEST AT 10 MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO OLD RIVER-WINFREE AND MONT BELVIEU.

DAMAGING WINDS ARE LIKELY WITH THIS STORM!

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2973 9470 2975 9471 2976 9474 2978 9474
      2976 9481 2970 9486 2969 9491 2975 9493
      2983 9491 2986 9496 2995 9499 3001 9450
      2978 9444
TIME...MOT...LOC 2043Z 054DEG 8KT 2986 9469

$$
1 follow-up statement
731 
WWUS54 KHGX 062108
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
408 PM CDT MON JUN 6 2011

TXC071-291-062130-
/O.CON.KHGX.SV.W.0073.000000T0000Z-110606T2130Z/
LIBERTY TX-CHAMBERS TX-
408 PM CDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT 
FOR NORTHERN CHAMBERS AND SOUTHERN LIBERTY COUNTIES...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HANKAMER...OR 16 MILES SOUTHEAST OF LIBERTY...MOVING
SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WALLISVILLE...OLD RIVER-WINFREE...MONT BELVIEU...COVE AND ANAHUAC

LAT...LON 2973 9470 2975 9471 2976 9474 2978 9474
      2976 9481 2970 9486 2969 9491 2975 9493
      2983 9491 2986 9496 2995 9499 3001 9450
      2978 9444
TIME...MOT...LOC 2108Z 054DEG 8KT 2985 9466

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:53 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 6, 2:53 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
253 PM CDT MON JUN 6 2011

.DISCUSSION...
TEMPERATURES HAVE ONCE AGAIN SOARED TO RECORD LEVELS TODAY WITH
THE ABUNDANT SUNSHINE AND SURFACE DEWPOINTS MIXING OUT. HIGH
TEMPERATURES SO FAR TODAY INCLUDE:

HOUSTON/IAH 103 DEGREES (PREVIOUS RECORD 98/1980)
HOUSTON/HOBBY 101 DEGREES (PREVIOUS RECORD 97/1977)
GALVESTON 96 DEGREES (PREVIOUS RECORD 91/2008)
COLLEGE STATION 102 DEGREES (STILL SHORT OF RECORD)
LEAGUE CITY 100 DEGREES

KHGX RADAR SHOWS SCATTERED SHOWERS/T-STORMS HAVE DEVELOPED OVER
THE COASTAL ZONES AND EASTERN HARRIS AND LIBERTY COUNTIES. HAVE
ALREADY PUT OUT A WARNING AND A COUPLE OF STATEMENTS. ACTIVITY
SHOULD INCREASE IN COVERAGE AND INTENSITY THROUGH THE LATE
AFTERNOON HOURS. THE VERY DRY LOW LEVELS AND HIGH BASES OF THE
STORMS WILL FAVOR THE LIKELIHOOD OF DOWNBURST WINDS WITH THE
STRONGEST STORMS. SPC MENTIONED THIS IN A RECENT MESOSCALE
DISCUSSION. THE ACTIVITY WILL PERSIST UNTIL AROUND SUNSET THEN
WEAKEN WITH LOSS OF DAYTIME HEATING. WILL KEEP 30 POPS GOING IN
THE FORECAST FOR THIS EVENING.

THE UPPER RIDGE OVER THE SOUTHERN STATES IS FORECAST TO SIGNIFICANTLY
WEAKEN OVER THE NEXT COUPLE OF DAYS. AT THE SAME TIME...LOW LEVEL
FLOW WILL BECOME MORE SOUTHEASTERLY RESULTING IN A GREATER GULF
INFLUENCE ON OUR WEATHER...AND A STRONGER SEABREEZE IN THE
AFTERNOONS. THESE FACTORS WILL HELP TO MODERATE MAX TEMPS QUITE A
BIT OVER THE NEXT COUPLE OF DAYS. TEMPS COULD STILL GET CLOSE TO
RECORDS TUESDAY BUT SHOULD BE WELL BELOW RECORDS STARTING
WEDNESDAY. NORMALLY AN UPPER PATTERN WITH A WEAKNESS IN THE RIDGE
WOULD BE FAVORABLE FOR CONVECTIVE DEVELOPMENT...HOWEVER THE MODELS
SHOW THAT MOISTURE WILL BE TOO LACKING FOR MUCH CONVECTIVE
DEVELOPMENT AFTER TUESDAY. WILL KEEP 20 POPS GOING FOR INLAND
AREAS TUE AFTN/EVENING AS PWS REMAIN 1.5-1.7 INCHES AND SEABREEZE
WILL HELP TO FOCUS CONVECTIVE DEVELOPMENT. KEPT FORECAST DRY FOR
WEDNESDAY THROUGH THE WEEKEND AS PWS DROP TO AROUND 1.2 INCHES.
WHILE AN ISOLATED AFTERNOON SHOWER/T-STORM CANNOT BE RULED OUT
THIS PERIOD HAVE THIS COVERED WITH 5-10 POPS. KEPT MAX TEMPS A FEW
DEGREES ABOVE MEXMOS GUIDANCE THROUGH THE WEEKEND. THE GFS SHOWS A
SURGE OF DEEPER MOISTURE SPREADING INTO SE TX BEGINNING MONDAY OF
NEXT WEEK...WHICH WOULD FAVOR AN INCREASE IN SEABREEZE ACTIVITY. THREW
IN A SLIGHT CHANCE IN THE FORECAST...THOUGH IT SHOULD BE MENTIONED
THAT THE ECMWF DOES NOT INDICATE THE INCREASE IN MOISTURE.

RECORD HIGH TEMPERATURES:

        	    CLL        IAH         HOU         GLS

TODAY (6/6)      104/1948   *103/2011   *101/2011   *96/2011
TUESDAY (6/7)    100/1948     99/1903     98/1977    91/2008

* NEW RECORD SET TODAY

35

&&

.AVIATION...
CU FIELD BEGINNING TO FILL THIS THIS AFTN. EXPECTING TO SEE AN AS
GOOD AS OR IF NOT BETTER PCPN COVERAGE ACROSS SE TX THIS AFTN/EVE
GIVEN THE LOCAL SOUNDINGS OF NO CAP/DECENT WIND SHEAR AND THE AL-
READY ABUNDANT HEATING/MOISTURE. MODELS ALSO INDICATING GOOD LIFT
VIA LINGERING SFC BOUNDARIES/EFFECTS OF THE WWD MOVING SHORTWAVE.
AS A RESULT HAVE KEPT MENTION OF VCTS/CB IN FOR THIS AFTN AS WELL
AS A TEMPO GROUP FOR IAH. WITH THE RIDGE BREAKING DOWN OVERNIGHT/
TOMORROW AND THE SHORTWAVE MOVING OUT...WILL JUST USE CB TOMORROW
FOR THE POSSIBILITY OF PCPN. NO MAJOR OVERNIGHT ISSUES AS ALL THE
VERY DRY AIR MIXING DOWN FROM THIS VERY DEEP N/NELY FLOW HELPS TO
KEEP THE USUAL MVFR CIGS/VIS OUT OF THE PICTURE.  41

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      73 100  73  96  73 /  30  20  20  10  10
HOUSTON (IAH)              73  98  73  94  73 /  30  20  20  10  10
GALVESTON (GLS)            78  91  78  89  78 /  20  10  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...35
AVIATION/MARINE...41
Hazardous weather outlook, Jun 6, 3:27 AM CDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
327 AM CDT MON JUN 6 2011

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-071200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
327 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NEAR RECORD HIGH TEMPERATURES ARE EXPECTED AGAIN THIS AFTERNOON. HIGHS
WILL RANGE FROM THE LOWER TO MID 90S ALONG THE IMMEDIATE COAST TO BETWEEN
98 AND 103 DEGREES ACROSS INLAND AREAS. AFTERNOON HEAT INDICES WILL
TOP OUT BETWEEN 98 AND 103 DEGREES.

THE COMBINATION OF THE EXTREME HEAT AND AN INCREASE OF MOISTURE IN THE
ATMOSPHERE WILL RESULT IN SCATTERED MAINLY AFTERNOON THROUGH EARLY EVENING
SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL
TO BECOME STRONG OR SEVERE. DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY
SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON.

In the hours before

Special weather statement, Jun 6, 2:05 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
205 PM CDT MON JUN 6 2011

TXZ200-062000-
LIBERTY-
205 PM CDT MON JUN 6 2011

...STRONG THUNDERSTORMS OVER LIBERTY COUNTY...

AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF CLEVELAND...MOVING SOUTHWEST AT
10 MPH. OTHER STRONG THUNDERSTORMS WERE DEVELOPING ACROSS THE
COUNTY...AND MOVING SLOWLY SOUTHWEST.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...TARKINGTON PRAIRIE...
MOSS HILL...PLUM GROVE...LIBERTY...KENEFICK...HARDIN...DEVERS...
DAYTON LAKES...DAYTON AND CLEVELAND.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.  SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3001 9448 2992 9459 2992 9495 3016 9509
      3035 9512 3045 9486 3038 9471 3014 9463
TIME...MOT...LOC 1905Z 023DEG 7KT 3033 9480
Special weather statement, Jun 6, 2:29 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
229 PM CDT MON JUN 6 2011

TXZ213-062030-
HARRIS-
229 PM CDT MON JUN 6 2011

...STRONG THUNDERSTORMS DEVELOPING OVER EASTERN HARRIS COUNTY...

AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HIGHLANDS...MOVING SOUTHWEST AT 10 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...SAN JACINTO STATE
PARK...LAKE HOUSTON DAM...SOUTH HOUSTON...PASADENA...MORGAN'S
POINT...LA PORTE...KINGWOOD...JACINTO CITY...HUMBLE...HIGHLANDS...
GALENA PARK...DEER PARK...CLOVERLEAF...CHANNELVIEW...BAYTOWN AND
BARRETT.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.  SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 2976 9492 2970 9496 2970 9503 2967 9498
      2963 9502 2961 9525 3002 9538 3005 9525
      3009 9520 3014 9509 3005 9505 3001 9506
      2999 9501 2995 9499 2992 9500 2982 9491
TIME...MOT...LOC 1929Z 067DEG 8KT 2983 9503
Special weather statement, Jun 6, 2:51 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
251 PM CDT MON JUN 6 2011

TXZ226-227-235>237-062030-
BRAZORIA-FORT BEND-JACKSON-MATAGORDA-WHARTON-
251 PM CDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS OVER WESTERN BRAZORIA...MATAGORDA AND
WHARTON COUNTIES. THE STORMS WERE DRIFTING WEST AT 10 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS 40 TO 50 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THE STRONGER STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WADSWORTH...SOUTH
TEXAS NUCLEAR PLANT...ROSHARON...MIDFIELD...LOUISE...LAKE TEXANA
DAM...JULIFF...HUNGERFORD...DANEVANG...DAMON...BLESSING...WHARTON...W
EST COLUMBIA...THOMPSONS...SWEENY...RICHWOOD...PALACIOS...LAKE
JACKSON...LA WARD...EL CAMPO...CLUTE...BONNEY...BAY CITY...BAILEY'S
PRAIRIE AND ANGLETON.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.  SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 2884 9661 2933 9650 2936 9645 2955 9549
      2905 9529 2867 9615
TIME...MOT...LOC 1950Z 077DEG 9KT 2916 9585
Special weather statement, Jun 6, 3:21 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
321 PM CDT MON JUN 6 2011

TXZ226-235>237-062115-
BRAZORIA-JACKSON-MATAGORDA-WHARTON-
321 PM CDT MON JUN 6 2011

...STRONG THUNDERSTORMS OVER WESTERN BRAZORIA...JACKSON...
MATAGORDA...AND WHARTON COUNTIES...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF BAY CITY...MOVING SOUTHWEST AT
10 MPH. OTHER SCATTERED STRONG THUNDERSTORMS ARE DEVELOPING OVER THE
AREA AND DRIFTING SLOWLY SOUTHWEST.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THIS STORMS INCLUDE...WADSWORTH...SOUTH TEXAS
NUCLEAR PLANT...MIDFIELD...LOUISE...LAKE TEXANA DAM...HUNGERFORD...
EGYPT...DANEVANG...CORDELE...BLESSING...WHARTON...SWEENY...LA WARD...
EL CAMPO...EDNA AND BAY CITY.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.  SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 2954 9620 2920 9587 2925 9578 2898 9544
      2869 9605 2880 9657 2907 9678
TIME...MOT...LOC 2021Z 066DEG 7KT 2892 9626

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:31 PM CDTSevere Thunderstorm WarningHGXColorado, Wharton29 min
Jun 5, 8:34 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery, Waller41 min
Jun 5, 10:45 PM CDTSevere Thunderstorm WarningHGXLiberty45 min
Jun 6, 2:05 PM CDTSpecial Weather StatementHGXLiberty55 min
Jun 6, 2:12 PM CDTSevere Thunderstorm WarningHGXLiberty48 min
Jun 6, 2:29 PM CDTSpecial Weather StatementHGXHarris61 min
Jun 6, 2:51 PM CDTSpecial Weather StatementHGXBrazoria, Matagorda, Wharton39 min
Jun 6, 3:07 PM CDTSevere Thunderstorm WarningHGXHarris38 min
Jun 6, 3:21 PM CDTSpecial Weather StatementHGXJackson, Matagorda, Wharton54 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda46 min
Jun 6, 3:54 PM CDTSevere Thunderstorm WarningHGXJackson, Wharton51 min
Jun 6, 4:03 PM CDTSevere Thunderstorm WarningHGXLiberty31 min
Jun 6, 4:13 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery, Waller27 min
Jun 6, 4:15 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris45 min
Jun 6, 4:32 PM CDTSevere Thunderstorm WarningHGXChambers, Liberty43 min
Jun 6, 4:33 PM CDTSpecial Marine WarningHGX27 min
Jun 6, 4:36 PM CDTSevere Thunderstorm WarningHGXJackson39 min
Jun 6, 4:37 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend38 min
Jun 6, 5:02 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend43 min
Jun 6, 5:19 PM CDTSpecial Weather StatementHGXTrinity56 min
Jun 6, 5:23 PM CDTSpecial Weather StatementHGXGrimes, Walker67 min
Jun 6, 5:45 PM CDTSpecial Weather StatementHGXAustin, Waller, Washington60 min
Jun 6, 6:11 PM CDTSevere Thunderstorm WarningHGXBrazos, Madison49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.